# SDR 9WGA2025021234403

- Difficulty date: February 8, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 95,559 hours, 18,250 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Corroded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #4 FAN CASE FOUND SLIGHTLY CORROSION AT 04:00 TO 06:00 O'CLOCK UNDER OGV #40 TO #44.  REMOVED LIGHT CORROSION AT ENG #4 FAN CASE AT 04:00 06:00 O'CLOCK MAT. REMOVED 0.002, FOUND WITHIN LIMITS IAW B747-400.  CFA-80C2 E/M GEK 92451 REV. 99 12/01/2024, ESM 72-22-01.  ALODINED AND PRIMED AREA IAW B747-400 SRM 51-20-01 AND AMM 51-24-21-370-804.
